# SDR R612024F00001

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 172000242
- Aircraft time: 34,045 hours, 24,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003924003
- Condition: Dented
- Location: Frms 19-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"3 DENTS ON EXTERNAL FUSELAGE, FR 19-20, STGR 24L-25L. EVALUATED 2 EA DENTS (IDENTIFIED AS DENT# 1 AND 3) ARE FOUND TO BE ACCEPTABLE. PERFORMED REPAIR ON DENT# 2 BY CUTTING OUT DAMAGE AND INSTALLING REPAIR DOUBLER. REF EMB ETD2024-170-001185 REV B."
